On the existence and approximation of fixed points for Ciric type contractive mappings

  • B Djafari Rouhani
  • Sirous Moradi

Abstract

Click on the link to view the abstract.

Quaestiones Mathematicae 37(2014), 179-189

Author Biographies

B Djafari Rouhani
Department of Mathematical Sciences, University of Texas at El Paso, El Paso, Texas 79968, USA
Sirous Moradi
Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran
Published
2014-06-30
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606